Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Parabolic constant mean curvature spacelike surfaces


Authors: Tom Yau-Heng Wan and Thomas Kwok-Keung Au
Journal: Proc. Amer. Math. Soc. 120 (1994), 559-564
MSC: Primary 53A10; Secondary 35J60, 53A35
MathSciNet review: 1169052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we classify Lorentzian isometry classes of parabolic constant mean curvature cuts by conformal classes of nonzero holomorphic quadratic differentials on $ \mathbb{C}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 35J60, 53A35

Retrieve articles in all journals with MSC: 53A10, 35J60, 53A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1169052-5
PII: S 0002-9939(1994)1169052-5
Article copyright: © Copyright 1994 American Mathematical Society